# SDR C2XA10TY057

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 12,229 hours, 9,609 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001409
- Part serial: NC1434
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 15,845 hours, 8,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - NR 1 ENGINE INLET HAS CORROSION INSIDE FASTENER HOLES.  REAMED AND INSTALLED BUSHING ON NR 1 ENG INLET FASTENER HOLES TO REMOVE CORROSION.
